# SDR R61A201202120098

- Difficulty date: February 12, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N814MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000033
- Aircraft time: 19,965 hours, 14,854 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Angle
- Part number: 17030709001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN  FOR HEAVY CHECK FOUND LT WHEEL WELL FWD BULKHEAD UPPER SUPPORT ANGLE CRACKED.  MX REMOVED AND REPLACED THE UPPER LT WHEEL WELL FWD BULKHEAD UPPER SUPPORT ANGLE IAW EMB SRM 51-42-03, 51-43-01, AND 51-41-01. PN 170-30709-001.  A/C REMAINS IN CMH FOR HEAVY CHECK COMPLETION.
